RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1958, Volume 120, Number 3, Pages 485–486 (Mi dan23077)  

FLUID MECHANICS

On media in which unidimensional motions with homogeneous deformations are possible

A. G. Kulikovskii

Lomonosov Moscow State University

Full text: PDF file (183 kB)

Bibliographic databases:
Presented: Л. И. Седов
Received: 07.01.1958

Citation: A. G. Kulikovskii, “On media in which unidimensional motions with homogeneous deformations are possible”, Dokl. Akad. Nauk SSSR, 120:3 (1958), 485–486

Citation in format AMSBIB
\Bibitem{Kul58}
\by A.~G.~Kulikovskii
\paper On media in which unidimensional motions with homogeneous deformations are possible
\jour Dokl. Akad. Nauk SSSR
\yr 1958
\vol 120
\issue 3
\pages 485--486
\mathnet{http://mi.mathnet.ru/dan23077}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0105865}


Linking options:
  • http://mi.mathnet.ru/eng/dan23077
  • http://mi.mathnet.ru/eng/dan/v120/i3/p485

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:43
    Full text:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019